# SDR RMXA0606097061

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N504LH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7061
- Aircraft time: 9,265 hours, 38,457 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE FIRE DETECTION WARNING LAMP ILLUMINATED DURING FINAL APPROACH TO THE HOME HELIPAD. THE LANDING WAS COMPLETED WITHOUT EVENT AND THE ENGINES WERE SHUTDOWN. NO FIRE OR SMOKE. TROUBLESHOOTING REVEALED A DEFECTIVE FIRE DETECTOR.
